JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTEGRAL POINTS ON THE CHEBYSHEV DYNAMICAL SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INTEGRAL POINTS ON THE CHEBYSHEV DYNAMICAL SYSTEMS
IH, SU-ION;
  PDF(new window)
 Abstract
Let K be a number field and let S be a finite set of primes of K containing all the infinite ones. Let and let be the set of the images of under especially all Chebyshev morphisms. Then for any , we show that there are only a finite number of elements in which are S-integral on relative to (). In the light of a theorem of Silverman we also propose a conjecture on the finiteness of integral points on an arbitrary dynamical system on , which generalizes the above finiteness result for Chebyshev morphisms.
 Keywords
arithmetical dynamical system;Chebyshev polynomial;exceptional point;integral point;preperiodic point;
 Language
English
 Cited by
 References
1.
D. Grant and S. Ih, Integral division points on curves, Compos. Math. 149 (2013), no. 12, 2011-2035. crossref(new window)

2.
P. Habegger and S. Ih, Distribution of integral division points on the algebraic torus, preprint.

3.
S. Ih and T. J. Tucker, A finiteness property for preperiodic points of Chebyshev polynomials, Int. J. Number Theory 6 (2010), no. 5, 1011-1025. crossref(new window)

4.
J. Milnor, Dynamics in one complex variable, Friedr. Vieweg & Sohn, Braunschweig, 1999.

5.
J. H. Silverman, Integer points, Diophantine approximation, and iteration of rational maps, Duke Math. J. 71 (1993), no. 3, 793-829. crossref(new window)

6.
J. H. Silverman, The Arithmetic of Dynamical Systems, Graduate Texts in Mathematics, 241, Springer, New York, 2007, x+511 pp.

7.
V. Sookdeo, Backward orbit conjecture for Lattes maps, NT arXiv:1405.1952.